# SDR DXTA2022122376910

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 13,360 hours, 8,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008457
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHEN THE PASSENGER SAFETY PUSH SWITCH WAS TURNED ON DURING DESCENT, NONE OF THE EMERGENCY LIGHTS ILLUMINATED. WITH THE EMERGENCY LIGHTS SWITCH IN THE ARM POSITION AND THE PAX SAFETY SWITCH ON, ALL EMERGENCY LIGHTS SHOULD ILLUMINATE. UPON FURTHER INVESTIGATION AFTER ARRIVAL, WHEN THE EMERGENCY LIGHTS SWITCH IS PLACED TO ON, ALL LIGHTS ILLUMINATE EXCEPT FOR THE EXIT SIGN OVER MAIN ENTRY DOOR, THE TWO EXIT SIGNS ON EITHER SIDE OF DOOR AND THE WORK TABLE LIGHT.  REMOVED #1 EMERGENCY BATTERY PACK DUE TO FAILED AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY PACK. PERFORMED CHARGING PROCEDURE AS REQUIRED. OPS CHECK GOOD. WORK DONE IAW CE-568 AMM 33-50-10.  ORIG SUBMISSION DATE: 12/23/2022
